Valuations des espaces homogènes sphériques.

Franz Pauer; Michel Brion

Commentarii mathematici Helvetici (1987)

  • Volume: 62, page 265-285
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Pauer, Franz, and Brion, Michel. "Valuations des espaces homogènes sphériques.." Commentarii mathematici Helvetici 62 (1987): 265-285. <>.

author = {Pauer, Franz, Brion, Michel},
journal = {Commentarii mathematici Helvetici},
pages = {265-285},
title = {Valuations des espaces homogènes sphériques.},
url = {},
volume = {62},
year = {1987},

AU - Pauer, Franz
AU - Brion, Michel
TI - Valuations des espaces homogènes sphériques.
JO - Commentarii mathematici Helvetici
PY - 1987
VL - 62
SP - 265
EP - 285
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.